# SDR R61A2021121401008

- Difficulty date: November 29, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N824RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 38,244 hours, 25,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: 17086119005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII, FLOOR STRUCTURE, CORROSION FOUND ON GUSSET PLATE AT FR 90 AT BL 0. CORRODED GUSSET PLATE AT FR90, BL 0 REPLACED WITH NEW IAW EMB SRM 51-43-03.
